Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    82
  • comments
    122
  • views
    22,382

The Emotional Toll My Acne Has On Me

leelowe1

325 views

The title of this post says it all. After 3 months on this regimen, i literally feel like SHIT. There is no other way to put it. My face looks like crap:

  • red
  • dry
  • bumpy
  • painfully inflamed
  • eczema patches.

It's like dealing with my regimen fiasco all over again. I cried tonight for all the frustration i am feeling. All the time spent keeping a positive attitude. All the time spent encouraging others to forge ahead while internally i felt like giving up. All the time i spent hoping that tomorrow would be better.

I am so done. Tonight 6 new pimples popped up on top of what was there before so hands down, this is the most inflamed my face has looked in a while. At 3 months in - it is disappointing to say the least. I am calling out of work tomorrow because i am so tired and cannot fathom facing my co-workers with the mess that is my skin. This is the first time in months that I have done this and I am so disappointed in myself.

I just feel so lost..............



2 Comments


Recommended Comments

Lee

I've seen people's skin on accutane clear up in the last 4 or 5 months, also what regimen are you using? Not sure how dry your skin is but use BP, the reason your breaking up is cause of the bacteria ll around it, BP right now will clear all of that in less than a week.

Share this comment


Link to comment

I was on BP and I am one of those rare individuals that has a true allergy to it. My current regimen is: Aczone and Differin .03% plus a host of supplements prescribed by my naturopath. It's been over 3 months

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×